# SDR DXTA2021011904624

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- Aircraft time: 11,293 hours, 5,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tie Bolt
- Condition: Sheared
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MED DOOR RETRACTION CRANK INSPECTION FOUND MED DOOR CRANK TIE BOLT SHEARED AND CRANK DAMAGED.  REMOVING CABINET TO GAIN FURTHER ACCESS FOR FURTHER INVESTIGATION AND EVALUATE FOR REPAIR.
